Impermanent types and permanent reputations

Abstract : We study the impact of unobservable stochastic replacements for the long-run player in the classical reputation model with a long-run player and a series of short-run players. We provide explicit lower bounds on the Nash equilibrium payoffs of a long-run player, both ex-ante and following any positive probability history. Under general conditions on the convergence rates of the discount factor to one and of the rate of replacement to zero, both bounds converge to the Stackelberg payoff if the type space is sufficiently rich. These limiting conditions hold in particular if the game is played very frequently.
Type de document :
Article dans une revue
Journal of Economic Theory, Elsevier, 2012, 147 (1), pp.162-178. 〈10.1016/j.jet.2011.11.006〉
Liste complète des métadonnées
Contributeur : Caroline Bauer <>
Soumis le : mardi 20 novembre 2012 - 09:57:54
Dernière modification le : mardi 24 avril 2018 - 17:20:14




Mehmet Ekmekci, Olivier Gossner, Andrea Wilson. Impermanent types and permanent reputations. Journal of Economic Theory, Elsevier, 2012, 147 (1), pp.162-178. 〈10.1016/j.jet.2011.11.006〉. 〈halshs-00754608〉



Consultations de la notice